# SDR ASAA0995960

- Difficulty date: June 16, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1261
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 GOUGES IN AFT FACE OF FRAME AT BS 500K LBL 21 WL 153.  REPAIRED FRAME PER ER 09 3134.
